I am on Humira which tends to cause me a cycle with no BMs for 2-3 days after my shot. Then I generally have 1 formed stool after that (like the goose that layed the golden egg). Then, watch out cause the next 2-3 stools are guaranteed to be blustery! However, the Humira has done WONDERS for me.
Having said that, could it be you ate/drank something high in acid? Tomatoes, citrus juice, carbinated beverages (cola,beer)? That is sure to cause bloating, gas and heartburn. Also, being a college student are you sure you are eating at least some low residue fiber? I know it's hard to stay on your recommended diet with your classload and the fact that you appear to be a freshman to boot! When was the last time you had any bloodwork or saw a Gasto doctor? Maybe it's time for a checkup.
Dx'd Jan'06, 1st Resection 7/06, Humira, Imuran, B12 injections, Nexium, Lexapro, Nulev, Glucosamine, Multi-Vitamin, Calcium Citrate, Ultracet. Secondary conditions: Psorasis, Osteoarthritis, Fibromyalgia, Lactose Intolerant, gallstones, kidney stones & peri-menopausal.